# SDR AALA201811159017

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 59,008 hours, 22,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT COVER MISSING AT SEAT 5C. MAINTENANCE REPLACED LIGHT COVER PER AMM 33-51-19 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
